# SDR DALA2014120506434

- Difficulty date: December 4, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N722TW
- Make and model: Boeing 757231
- Aircraft serial: 29385
- Aircraft time: 52,487 hours, 14,649 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 620
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT ON FUSELAGE SKIN BS 620 BETWEEN STRINGERS 15 - 16L. FOUND DENT TO BE OUT OF LIMITS.  CUT OUT AREA, FABRICATED REPAIR, AND INSTALLED IAW SRM AND ERA 530465-14, REV O.
